# SDR AALA202401297751

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 32,383 hours, 13,995 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENGINE 1 LOW OIL, QUANTITY DROP RAPIDLY DURING FLIGHT. AIRCRAFT DIVERTED AND LANDED SAFELY AT VSP WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
